Product Type: Boots Pain Relief
Newest Review: ... as they still seem to have the same effect. I bought this one from Boots and I can't see any difference between this one and th... more
Helps with aches
Boots Ibuprofen Gel
Member Name: ladyradley
Boots Ibuprofen Gel
Disadvantages: a little sticky
I sometimes suffer from stiff neck and shoulders. It can be a really unpleasant pain which leaves me feeling sick sometimes. I have frequent physiotherapy to help with the pain but find that when it gets bad using this gel can really help.
I did originally use the branded Ibuprofen gel but found that it was more expensive than other ones so now just stick with cheaper aleternatives as they still seem to have the same effect.
I bought this one from Boots and I can't see any difference between this one and the more expensive brands.
It contains ibuprofen so it's important to consult the instructions and your doctor if you are unsure if you can use this. I know people who suffer with asthma shouldn't unless they speak to a doctor and I think it may also not be allowed to be used on pregnant women.
I add a small amount of this gel to my shoulders and rub in. Sometimes I need my husband to do this if I can't reach properly. The gel is see through and very cold. This coldness can be quite soothing in itself. It rubs in gently and if you combine it with a massage it can be very effective. I then put my clothing back on. It is a little sticky, I sometimes feel my top sticking a little to my skin but it's nothing much.
It does help to relieve pain. It won't rid it completely but it can help me to feel less stiff and the aches are not as bad.
I recommend this if you have muscle pain, it does seem to help
Summary: 5 stars
More reviews in the field of Pain Relief
- Tesco Ibuprofen Gel
- Lloyds Pharmacy Paracetamol 500mg - Good For Some Pain Not For Others.
- Cap-Let Me At Them!
- Rub Off The Pain.
- A great antiseptic, even if it does remind me of Root Beer!
- The headache tablet that's not just for headaches
- A cracking tablet from Boots the Chemist
- I don't want to rub it in...
- Not too bad but not worth the price
- Perfect for people who can't swallow tablets.
- Asda Long Lasting Pain Relief Ibuprofen
- Icy Hot Icy Hot Pain Relieving Cream
- Icy Hot Icy Hot Pain Relieving Balm
- Panadol Extra Advance
- Panadol Ultra
- Solpadeine Migraine Ibuprofen & Codeine Tablets
- Solpadeine Plus Tablets
- Star Balm Massage Oil
- Treat&Ease Super Cooling Spray
- BenGay Pain Relieving Gel Menthol Vanishing Scent